# SDR AALA20160912003

- Difficulty date: August 31, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 71,546 hours, 8,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR AISLE OVERHEAD EXIT SIGN 90 DEG BACKSHELL BROKEN.  EXIT SIGN 90 DEG BACKSHELL REPLACED.  OPS CHECKED IAW AMM 33-51-01.
